43603

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Classification of equations of state for viscous fluids

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S1064562417020211

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Volume 95, Issue 2

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing

Год издания: 

2017

Страницы: 

172-175
Аннотация
This paper presents a classification of equations of state for viscous fluids (or gases) whose motion is governed by the Navier–Stokes equations. The classification is based on an analysis of admissible symmetries.

Библиографическая ссылка: 

Дуюнова А.А., Лычагин В.В., Тычков С.Н. Classification of equations of state for viscous fluids / Doklady Mathematics. Moscow: Pleiades Publishing, 2017. Volume 95, Issue 2. С. 172-175.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: